Volume bounds for weaving knots

Abhijit Champanerkar, Ilya Kofman, Jessica Purcell

Research output: Contribution to journalArticleResearchpeer-review

12 Citations (Scopus)


Weaving knots are alternating knots with the same projection as torus knots, and were conjectured by X-S Lin to be among the maximum volume knots for fixed crossing number. We provide the first asymptotically sharp volume bounds for weaving knots, and we prove that the infinite square weave is their geometric limit.

Original languageEnglish
Pages (from-to)3301-3323
Number of pages23
JournalAlgebraic and Geometric Topology
Issue number6
Publication statusPublished - 15 Dec 2016


  • hyperbolic volume
  • weaving knot
  • crossing number
  • geometric limit

Cite this